MathSciNet Relay Station
MathSciNet bibliographic data
MR1154840 57M25
Kouno, Masaharu; Motegi, Kimihiko; Shibuya, Tetsuo Twisting and knot types. J. Math. Soc. Japan 44 (1992), no. 2, 199–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement